Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 90, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2016, 6:04 PM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2016, 6:04 PM CDT (23:04 UTC)
- Expired
- May 30, 2016, 6:45 PM CDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 86 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 6:10 PM CDT | HAIL 1 | 14 Se Valentine, NE | NICKEL TO QUARTER HAIL WITH GUSTY WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 3:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1672 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
367
WUUS53 KLBF 302304
SVRLBF
NEC017-031-103-302345-
/O.NEW.KLBF.SV.W.0090.160530T2304Z-160530T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
604 PM CDT MON MAY 30 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
WEST CENTRAL KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 645 PM CDT
* AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF VALENTINE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...NORDEN...WOOD LAKE AND SMITH FALLS STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 203 AND 234.
HIGHWAY 83 BETWEEN MILE MARKERS 194 AND 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4262 10054 4288 10048 4291 10005 4251 10001
TIME...MOT...LOC 2304Z 263DEG 20KT 4275 10038
HAIL...1.00IN
WIND...60MPH
$$
KULIK2 follow-up statements
885
WWUS53 KLBF 302328
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT MON MAY 30 2016
NEC017-031-103-302345-
/O.CON.KLBF.SV.W.0090.000000T0000Z-160530T2345Z/
CHERRY NE-KEYA PAHA NE-BROWN NE-
628 PM CDT MON MAY 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN CHERRY...WEST CENTRAL KEYA PAHA AND NORTHWESTERN
BROWN COUNTIES...
AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF NORDEN...OR 17 MILES SOUTHEAST OF VALENTINE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...NORDEN...WOOD LAKE AND SMITH FALLS STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 203 AND 234.
HIGHWAY 83 BETWEEN MILE MARKERS 194 AND 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4262 10054 4288 10048 4291 10005 4251 10001
TIME...MOT...LOC 2327Z 264DEG 18KT 4274 10027
HAIL...1.00IN
WIND...60MPH
$$
KULIK475
WWUS53 KLBF 302346
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
646 PM CDT MON MAY 30 2016
NEC017-031-103-302355-
/O.EXP.KLBF.SV.W.0090.000000T0000Z-160530T2345Z/
CHERRY NE-KEYA PAHA NE-BROWN NE-
646 PM CDT MON MAY 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY...WEST
CENTRAL KEYA PAHA AND NORTHWESTERN BROWN COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4262 10054 4288 10048 4291 10005 4251 10001
TIME...MOT...LOC 2343Z 263DEG 20KT 4274 10027
$$
KULIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:55 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, May 30, 2:55 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service North Platte NE 255 PM CDT MON MAY 30 2016 .SHORT TERM...(This evening through Tuesday) Issued at 255 PM CDT Mon May 30 2016 Rain showers and thunderstorms are beginning to develop across north central Nebraska along the dry line. Thunderstorms are anticipated to continue developing through the afternoon. As thunderstorms encounter a more unstable atmosphere as they move eastward, thunderstorms will become severe. These storms will expand southward over the early evening hours as the cold front approaches the region from the west. The greatest threat with these storms will large hail and strong winds. Several hours of severe storms are possible as the line slowly progresses eastward. Storms will move out of the area around midnight as the cold front pushes across Nebraska and the Northern Plains. Behind the front, light showers and possibly some light fog will be possible through 8am. Tuesday will be much drier and cooler across central Nebraska as surface high pressure starts to build into the region. High temperatures will top out in the low 70s on Tuesday. .LONG TERM...(Tuesday night through Monday) Issued at 255 PM CDT Mon May 30 2016 Tuesday night through Thursday...a dry forecast is in place through early Thursday aftn. Both the NAM and GFS show a dryline bulge developing across Ncntl Neb late Thursday aftn with K indices near or above 40C. MLcape rises to around 2000j/kg with shear increasing to around 35-40kt when calculated using mixed layer and 450 mb winds. This places the bulk richardson number around 40 supporting isolated storms. The NAM and GFS develop some convection by 00z Thursday evening. A blend of the GFS...SREF and NAM models produces dew points in the upper 50s ahead of the dry line. Bias correction lowers them to the mid 50s. The GFS and NAM show precipitable water increasing to between 1.00 and 1.25 inches along and east of Highway 83. This suggests that moisture will briefly return to the Cntl Plains this week. CONRAD indicates the cape is too low for cell regeneration so pops are isolated and this consistent with the GFS which shows very light QPF. Otherwise the forecast revolves around temperatures. The new guidance is producing lows in the upper 30s at Alliance which would produce lows near 40 across the Wrn Sandhills. The guidance produces highs in the lower 70s Wednesday with lower 80s Thursday. The temperature forecast uses a blend of 4 guidance data sets plus bias correction. Thursday night through Monday...a cold front will sweep the fcst area Friday. Little cooling occurs behind the front. The main feature is dry air and Pacific high pressure which will spend the next 4 days sinking slowly south through Cntl and Srn Plains. A dry forecast is in place with high temperatures in the upper 70s to lower 80s. Strong upper level ridging will be in place centered over the Cntl Rockies. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 100 PM CDT Mon May 30 2016 VFR conditions continue for the first part of the afternoon before showers and thunderstorms develop tonight. Timing is still a little uncertain with the line of storms this evening, but general consensus is that storms will occur between 6pm and midnight. Any thunderstorms will cause a reduction in visibility and lowering of ceilings as well as gusty winds. Behind the rain showers, light fog may be possible especially at the KLBF terminal. VFR conditions return for Tuesday. && .HYDROLOGY... Issued at 255 PM CDT Mon May 30 2016 Flooding along the North Platte River and main branch of the Platte River will continue until further notice. Water levels are expected to remain fairly steady over the next few days resulting in moderate flooding to continue along the North Platte River at North Platte and Lewellen. Minor flooding will also continue at Lisco along the North Platte River and Brady along the main branch of the Platte River. Although the South Platte river is not anticipated to flood at this time, water levels will remain elevated at both Roscoe and North Platte. && .LBF Watches/Warnings/Advisories... None. && SHORT TERM...Kulik LONG TERM...CDC AVIATION...Kulik HYDROLOGY...Kulik
Hazardous weather outlook, May 30, 4:46 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 446 PM CDT MON MAY 30 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-312200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 446 PM CDT MON MAY 30 2016 /346 PM MDT MON MAY 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE STORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN SEVERE THREATS TONIGHT. IN ADDITION...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THREATS AS WELL...ESPECIALLY THOSE WITH OUTDOOR INTERESTS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER AND MAIN STEM PLATTE RIVER THROUGH TONIGHT. ELEVATED RIVER LEVELS WILL CONTINUE ALONG THE SOUTH PLATTE RIVER FROM ROSCOE TO NORTH PLATTE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE ON TUESDAY ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. WATER RELEASES FROM RESERVOIRS IN WYOMING AND LAKE MCCONAUGHY WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO NORTH PLATTE. THE PLATTE RIVER WILL REMAIN ELEVATED NEAR BRADY WITH MINOR FLOODING EXPECTED. THE SOUTH PLATTE RIVER WILL CONTINUE TO REMAIN ELEVATED INTO JUNE...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE AT ROSCOE AND NORTH PLATTE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) POWER
In the hours before
Special weather statement, May 30, 3:17 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
217 PM MDT MON MAY 30 2016
NEZ094-302100-
WESTERN CHERRY NE-
217 PM MDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHERRY COUNTY UNTIL
300 PM MDT...
AT 216 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF NENZEL...OR 30 MILES WEST OF VALENTINE...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KILGORE...NENZEL...ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA AND
STEER CREEK CAMPGROUND.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 167 AND 175.
LAT...LON 4290 10090 4283 10090 4282 10086 4277 10085
4276 10089 4271 10089 4266 10114 4278 10130
4300 10102
TIME...MOT...LOC 2016Z 247DEG 16KT 4277 10114
KULIKLocal storm report, May 30, 4:23 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
423 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 4 WNW OSHKOSH 41.43N 102.42W
05/30/2016 E0.88 INCH GARDEN NE PUBLIC
&&
MOLDANSpecial weather statement, May 30, 5:22 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 422 PM MDT MON MAY 30 2016 NEZ022-035-057-302300- GARDEN NE-KEITH NE-ARTHUR NE- 422 PM MDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR... SOUTHEASTERN GARDEN AND NORTHWESTERN KEITH COUNTIES UNTIL 500 PM MDT... AT 421 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEWELLEN...OR 10 MILES EAST OF OSHKOSH...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLUEWATER BATTLEFIELD STATE HISTORICAL PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR WESTERN AND CENTRAL NEBRASKA. LAT...LON 4138 10222 4150 10225 4158 10189 4134 10182 TIME...MOT...LOC 2221Z 265DEG 25KT 4143 10215 MARTIN
Special weather statement, May 30, 5:31 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 431 PM MDT MON MAY 30 2016 NEZ022-056-057-302300- GARDEN NE-KEITH NE-DEUEL NE- 431 PM MDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARDEN...EASTERN DEUEL...KEITH AND NORTHWESTERN PERKINS COUNTIES UNTIL 500 PM MDT... AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF LEWELLEN TO NEAR BARTON...AND MOVING EAST AT 60 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... OGALLALA...BIG SPRINGS...BRULE...LEWELLEN...KEYSTONE...KINGSLEY DAM... ROSCOE...BARTON...LEMOYNE...GOLDENEYE STATE WILDLIFE MANAGEMENT AREA... BELMAR...CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...ASH HOLLOW STATE HISTORICAL PARK...LAKE VIEW CAMPGROUND...OTTER CREEK CAMPGROUND... WINDLASS HILL...RUTHON...MEGEATH AND EAGLE GULCH CAMPGROUND. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 109. HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 138. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 99 AND 134. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR LAKE MCCONAUGHY GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR WESTERN AND CENTRAL NEBRASKA. LAT...LON 4139 10218 4139 10152 4100 10159 4100 10224 TIME...MOT...LOC 2230Z 274DEG 52KT 4141 10208 4098 10216 MARTIN
Special weather statement, May 30, 5:45 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM CDT MON MAY 30 2016
NEZ005-302345-
EASTERN CHERRY NE-
545 PM CDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL
645 PM CDT...
AT 544 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF KILGORE...OR 13 MILES WEST OF VALENTINE...MOVING
EAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VALENTINE...CROOKSTON...SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...
SMITH FALLS STATE PARK...BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT
AREA AND HIGHWAY 97 CROSSING THE NIOBRARA RIVER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 180 AND 219.
HIGHWAY 97 BETWEEN MILE MARKERS 119 AND 141.
HIGHWAY 83 BETWEEN MILE MARKERS 195 AND 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4259 10026 4267 10088 4276 10089 4276 10085
4282 10086 4283 10090 4290 10090 4299 10079
4300 10069 4300 10031
TIME...MOT...LOC 2244Z 254DEG 25KT 4282 10079
KULIKSpecial weather statement, May 30, 6:00 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 600 PM CDT MON MAY 30 2016 NEZ035-036-057-058-302330- KEITH NE-ARTHUR NE-PERKINS NE-MCPHERSON NE- 600 PM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARTHUR...KEITH...PERKINS AND SOUTHWESTERN MCPHERSON COUNTIES UNTIL 630 PM CDT/530 PM MDT/... AT 559 PM CDT/459 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF ARTHUR TO 7 MILES SOUTH OF GRANT...AND MOVING EAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... OGALLALA...GRANT...PAXTON...BRULE...MADRID...VENANGO...ELSIE...KEYSTONE... KINGSLEY DAM...ROSCOE...SARBEN...LEMOYNE...BIG BALD HILL...BELMAR... GRAINTON...BROGANVILLE...LAKE VIEW CAMPGROUND...NEVENS...OTTER CREEK CAMPGROUND AND BRANDON. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 61 BETWEEN MILE MARKERS 55 AND 117. HIGHWAY 92 BETWEEN MILE MARKERS 126 AND 138. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 113 AND 149. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR LAKE MCCONAUGHY...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900 PM MDT/ FOR WESTERN AND CENTRAL NEBRASKA. LAT...LON 4071 10205 4149 10189 4149 10129 4071 10126 TIME...MOT...LOC 2259Z 254DEG 33KT 4148 10178 4074 10176 MARTIN
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:10 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 35 min |
| May 29, 7:26 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 34 min |
| May 29, 7:32 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 28 min |
| May 29, 7:35 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 25 min |
| May 29, 7:47 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 28 min |
| May 29, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 33 min |
| May 29, 7:59 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 31 min |
| May 29, 8:12 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 13 min |
| May 29, 8:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
| May 29, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 30 min |
| May 29, 8:58 PM CDT | Severe Thunderstorm Warning | LBF | Blaine | 32 min |
| May 29, 9:15 PM CDT | Special Weather Statement | LBF | Valley | 30 min |
| May 29, 10:19 PM CDT | Special Weather Statement | LBF | Garfield | 41 min |
| May 29, 10:24 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 36 min |
| May 29, 10:58 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 32 min |
| May 29, 11:03 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 27 min |
| May 29, 11:08 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 17 min |
| May 29, 11:29 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 31 min |
| May 29, 11:58 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 32 min |
| May 30, 3:17 PM CDT | Special Weather Statement | LBF | Cherry | 43 min |
| May 30, 3:29 PM CDT | Tornado Warning | LBF | Garden | 31 min |
| May 30, 3:58 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 32 min |
| May 30, 4:04 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| May 30, 4:27 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 33 min |
| May 30, 4:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 63 min |
| May 30, 5:22 PM CDT | Special Weather Statement | LBF | Garden | 38 min |
| May 30, 5:31 PM CDT | Special Weather Statement | LBF | Keith | 29 min |
| May 30, 5:41 PM CDT | Severe Thunderstorm Warning | LBF | Grant | 34 min |
| May 30, 5:45 PM CDT | Special Weather Statement | LBF | Cherry | 60 min |
| May 30, 6:00 PM CDT | Special Weather Statement | LBF | Keith, Perkins | 30 min |
| May 30, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 28 min |
| May 30, 6:32 PM CDT | Special Weather Statement | LBF | Chase, Hayes | 43 min |
| May 30, 6:41 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 34 min |
| May 30, 6:44 PM CDT | Special Weather Statement | LBF | Cherry | 46 min |
| May 30, 6:48 PM CDT | Special Weather Statement | LBF | Keya Paha | 57 min |
| May 30, 6:54 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Frontier, Hayes, Lincoln, Perkins | 36 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.